# SDR SIMA20150220017

- Difficulty date: February 20, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 28,481 hours, 24,264 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 14554052003
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE FWD FUSELAGE I RT SKIN PANEL.  R & R RT FWD FUSELAGE I SKIN PN 54051-003 IAW SRM 51-40-02, 51-20-01, 51-40-03,51-40-06, 53-11-01-SI, ETN-EM-51-118 & ETN-EM-53-235.
